Brownian excursions from extremes
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 502-507
@article{SPS_1988__22__502_0,
     author = {Hsu, Pei and March, Peter},
     title = {Brownian excursions from extremes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {502-507},
     zbl = {0643.60061},
     mrnumber = {960545},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1988__22__502_0}
}
Hsu, Pei; March, Peter. Brownian excursions from extremes. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 502-507. http://www.numdam.org/item/SPS_1988__22__502_0/

[1] Bass, R.F., Markov Processes and Convex Minorants, Sem. Prob. XVIII, Lecture Notes in Math. No. 1059, 24-41. | Numdam | Zbl 0575.60080

[2] Getoor,R.K., Splitting Times and Shift Functionals, Z. fur Wahr. verw. Gebiete, 47(1979), 69-81. | Zbl 0394.60073

[3] Getoor, R.K., Excursions of Markov Processes, Ann. Prob. 7(1979), 244-266. | Zbl 0399.60069

[4] Groeneboom, P., The Concave Majorant of Brownian Motion, Ann. Prob. 6(1983), 1016-1027. | Zbl 0523.60079

[5] Hsu, P., On Excursions of Reflecting Brownian Motion, Trans. Amer. Math. Soc., vol.296, No.1(1986), p.239-263. | Zbl 0602.60070

[6] Ikeda, N. and Watanabe, S., Stochastic Differential Equations and Diffusion Processes, North Holland and Kodansha, Amsterdam, Oxford, New York, 1981. | Zbl 0495.60005

[7] Imhof, J-P., On the Range of Brownian Motion and its Inverse Process, Ann. Prob. 13(1985), 1011-1017. | Zbl 0579.60084

[8] Jacobs, P.A., Excursions of a Markov Process Induced by Continuous Additive Functionals, Z. fur Wahr. verw. Gebiete, 44 (1978), 325-336. | Zbl 0369.60094

[9] Pitman, J.W., Remarks on the Convex Minorant of Brownian Motion, Seminar on Stochastic Processes, Birkhäuser, 1982. | Zbl 0528.60033

[10] Port, S.C. and Stone, C.J., Brownian Motion and Classical Potential Theory, Academic Press, New York, 1978. | Zbl 0413.60067

[11] Tanaka, H., Stochastic Differential Equations with Reflecting Boundary Conditions in Convex Domains, Hiroshima Math. J. 9(1979), 163-179. | Zbl 0423.60055